# SDR SWIA200311740

- Difficulty date: January 18, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,406 hours, 17,553 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP, APPROXIMATELY 10 SECONDS LATER RECEIVED A GEAR DISAGREE WARNING WITH THE MAIN GEAR INDICATING UP AND THE NOSE WHEEL HAVING YELLOW CROSS HATCHING.  RAN QRH, RETURNED FOR NORMAL LANDING.  SERVICED NLG STRUT WITH MIL H5606 AND NITROGEN IAW 12-12-32.  ADJUSTED PROXIMITY SWITCH.  AIRCRAFT JACKED AND LANDING GEAR SWUNG SEVERAL TIMES.  OPS CHECK GOOD.
